Preprints


  1. Tropical curves, graph homology, and top weight cohomology of Mg (with M. Chan and S. Galatius)
  2. Topology of moduli spaces of tropical curves with marked points (with M. Chan and S. Galatius)
  3. On the strong maximal rank conjecture in genus 22 and 23 (with D. Jensen)
  4. Adic tropicalizations and cofinality of Gubler models (with T. Foster)

Publications


  1. A tropical motivic Fubini theorem with applications to Donaldson-Thomas theory (with J. Nicaise) To appear in Duke Math. J.
  2. Tropical refined curve counting via motivic integration (with J. Nicaise and F. Schroeter) Geom. Topol. 22 (2018), no. 6, 3175–3234
  3. Diagonal splittings of toric varieties and unimodularity (with J. Chou, M. Hering, R. Tramel, and B. Whitney) Proc. Amer. Math. Soc. 146 (2018), no. 5, 1911–1920
  4. Combinatorial and inductive methods for the tropical maximal rank conjecture (with D. Jensen) J. Combin. Theory Ser. A. 152 (2017), 138–158
  5. Tropical independence II: The maximal rank conjecture for quadrics (with D. Jensen) Algebra Number Theory 10 (2016), no. 8, 1601–1640
  6. Nonarchimedean geometry, tropicalization, and metrics on curves (with M. Baker and J. Rabinoff) Algebraic Geometry 3 (2016), no. 1, 63–105 (See also arXiv:1104.0320v2)
  7. Cremona symmetry in Gromov-Witten theory (with A. Gholampour and D. Karp) Pro Mathematica, 29 (2016), no. 57, 129–149
  8. The tropicalization of the moduli space of curves (with D. Abramovich and L. Caporaso) Ann. Sci. Éc. Norm. Supér. 48 (2015), no. 4, 765–809
  9. Topology of nonarchimedean analytic spaces and relations to complex algebraic geometry Bull. Amer. Math. Soc. 52 (2015), no. 2, 223–247
  10. On a Cohen-Lenstra heuristic for Jacobians of random graphs (with J. Clancy, N. Kaplan, T. Leake, and M. Wood) J. Algebraic Combin. 42 (2015), no. 3, 701–723
  11. Operational K-theory (with D. Anderson) Doc. Math. 20 (2015), 357–399
  12. Lifting divisors on a generic chain of loops (with D. Cartwright and D. Jensen) Canad. Math. Bull. 58 (2015), no. 2, 250–262
  13. A note on Tutte polynomials, Jacobians, and two variable zeta functions of graphs (with J. Clancy and T. Leake) Exp. Math. 24 (2015), no. 1, 1–7
  14. Artificial intelligence for Bidding Hex (with E. Robeva) Games of No Chance 4, MSRI Publications 63 (2015), 207–214
  15. Tropical independence I: Shapes of divisors and a proof of the Gieseker-Petri Theorem (with D. Jensen) Algebra Number Theory 8 (2014), no. 9, 2043–2066
  16. Limits of tropicalizations (with T. Foster and P. Gross) Israel J. Math. 201 (2014), no. 2, 835–846
  17. On the structure of non-archimedean analytic curves (with M. Baker and J. Rabinoff) Contemp. Math. 605 (2013), 93–125
  18. Boundary complexes and weight filtrations Mich. Math. J. 62 (2013), no. 2, 293–322
  19. Lifting tropical intersections (with B. Osserman) Doc. Math. 18 (2013), 121–175
  20. Connectivity of tropicalizations (with D. Cartwright) Math. Res. Lett. 19 (2012), no. 5, 1089–1095
  21. A note Brill-Noether theory and rank determining sets for metric graphs (with C. M. Lim and N. Potashnik) Int. Math. Res. Not. IMRN (2012), no. 23, 5484–5504
  22. Cox rings and pseudoeffective cones of projectivized toric vector bundles (with J. González, M. Hering, and H. Süβ) Algebra Number Theory 6 (2012), no. 5, 995–1017
  23. A tropical proof of the Brill-Noether Theorem (with F. Cools, J. Draisma, and E. Robeva) Adv. Math. 230 (2012), no. 2, 759–776
  24. Realization spaces for tropical fans (with E. Katz) Combinatorial aspects of commutative algebra and algebraic geometry, Abel Symp., 6, Springer 2011, 73–88
  25. Discrete bidding games (with M. Develin) Electronic J. Combin. 17 (2010), no. 1, Research Paper 85, 40 pp.
  26. Positivity for toric vector bundles (with M. Hering and M. Mustaţă) Ann. Inst. Fourier 60 (2010), no. 2, 607–640
  27. Cayley decompositions of lattice polytopes and upper bounds for h-polynomials (with C. Haase and B. Nill) J. Reine Angew. Math. 637 (2009), 207–216
  28. Analytification is the limit of all tropicalizations Math. Res. Lett. 16 (2009), no. 3, 543–556
  29. Lattice polytopes cut out by root systems and the Koszul property Adv. Math. 220 (2009), no. 3, 926–935
  30. Frobenius splittings of toric varieties Algebra Number Theory 3 (2009), no. 1, 107–119
  31. Correction to Frobenius splittings of toric varieties
  32. Fibers of tropicalization Math. Z. 262 (2009), no. 2, 301–311
  33. Correction to Fibers of tropicalization Math. Z. 272 (2012), no. 3-4, 1403–1406
  34. Toric vector bundles, branched covers of fans, and the resolution property J. Algebraic Geom. 18 (2009), no. 1, 1–36
  35. Bidding chess (with J. Bhatt) Math. Intelligencer 31 (2009), 37–39
  36. Adelic amoebas disjoint from open halfspaces J. Reine Angew. Math. 625 (2008), 115–123
  37. Piecewise polynomials, Minkowski weights, and localization on toric varieties (with E. Katz) Algebra Number Theory 2 (2008), no. 2, 135–155
  38. Moduli of toric vector bundles Compositio Math. 144 (2008), no. 5, 1199–1213
  39. Ehrhart series and lattice triangulations Discr. Comput. Geom. 40 (2008), no. 3, 365–376
  40. Stable base loci, movable curves, and small modifications, for toric varieties Math. Z. 253 (2006), no. 2, 421–431
  41. Equivariant Chow cohomology of toric varieties Math. Res. Lett. 13 (2006), no. 1, 29–41
  42. Asymptotic cohomological functions of toric divisors (with M. Hering and A. Küronya) Adv. Math. 207 (2006), no. 2, 634–645
  43. Fujita’s very ampleness conjecture for singular toric varieties Tohoku Math. J. 58 (2006), no. 3, 447–459
  44. Ehrhart polynomials and stringy Betti numbers (with M. Mustaţă) Math. Ann. 333 (2005), no. 4, 787–795
  45. Smooth complete toric threefolds with no nontrivial nef line bundles (with O. Fujino) Proc. Japan Acad. Ser. A Math. Sci. 81 (2005), no. 10, 174–179
  46. Alternating graphs (with C. Adams, R. Dorman, K. Foley, and J. Kravis) J. Combin. Theory Ser. B 77 (1999), no. 1, 96–120

Volume Edited


  1. Nonarchimedean and Tropical Geometry (with M. Baker) Simons Symposia, Springer 2016